Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kwilson52

Too Early For Solodyn Concern?

Recommended Posts

Hey guys! So I'm on my fifth or sixth day of Solodyn. I'm taking 80 mg pills once daily, and I'm also using the Epiduo Gel once daily as well, following the directions and the recommendations of posts I've read that say to only use a pea-sized amount on affected areas, instead of the whole face. I wash my face with a gentle Neutrogena facial bar 1-2 times a day, and I moisturize after every wash. I'm concerned that I'm having an allergic reaction of some sort, but I don't want to contact my dermatologist if it's something that will pass. My face is drying out significantly and applying lotion makes my skin burn like crazy. Also, the past two days there has been noticeable redness underneath my eyes, my eyelids, and my lower cheeks. Also, my skin is hot to the touch and it burns very slightly even without applying lotion or touching it. Fortunately, my acne has not increased. Yet. I was just wondering if this was normal, if it's too early to be concerned, if I should cut back on my treatments, or if I should call my doctor. Thank you so much!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×